H Meftahi ; T Rezgui - Quantitative stability estimate for the inverse coefficients problem in linear elasticity

arima:9346 - Revue Africaine de Recherche en Informatique et Mathématiques Appliquées, January 10, 2024, Volume 39 - 2023 - https://doi.org/10.46298/arima.9346
Quantitative stability estimate for the inverse coefficients problem in linear elasticityArticle

Authors: H Meftahi 1; T Rezgui 1

In this article we consider the inverse problem of reconstructing piece-wise Lamé coefficients from boundary measurements. We reformulate the inverse problem into a minimization one using a Kohn-Vogelius type functional. We study the stability of the parameters when the jump of the discontinuity is perturbed. Using tools of shape calculus, we give a quantitative stability result for local optimal solution.


Volume: Volume 39 - 2023
Published on: January 10, 2024
Accepted on: December 14, 2023
Submitted on: April 14, 2022
Keywords: Lamé parameters,inverse problem,shape derivative,stability analysis,[MATH]Mathematics [math]

Consultation statistics

This page has been seen 83 times.
This article's PDF has been downloaded 51 times.